# SDR 96ZZZX5769

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- Engine: Lyc LTS101750C1
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Meter
- Part number: 912042T38D
- Condition: Malfunction
- Location: Fuel Flow
- Part time: 78 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FLOW METER WILL NOT COMPLETE SELF-TEST.  FAILED AFTER ONLY 77.8 HRS INSTALLED.
